# SDR ASOA20121128159

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 037
- Aircraft time: 29,570 hours, 28,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL SKIN SPLICE STRAP CORRODED BETWEEN FRAME 13 & 14, STRINGER 21L THRU 18R. CUT-OUT CORRODED SECTION OF STRAP, FABRICATED AND INSTALLED NEW STRAP.
